# SDR DALA2022042502893

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,626 hours, 22,076 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5803 -HYD- INBOUND TO MSP LOSS LEFT HYD PRESSURE AND QTY AND ALTERNATE GEAR EXTENSION REQUIRED. CORRECTIVE ACTION: FOUND HYD FLEX LINE LEAKING ON TOP OF RIGHT GEAR. REPLACED LINE, ACMP, LEFT ENG EDP, LT SYSTEM ACMP PRESSURE FILTERS, RETURN FILTER AND PTU. REPLACED CASE DRAIN LINE DUE TO FOUND CRACK ON B NUT. PERFORMED LEAK CHECK, NO LEAKS NOTED.
